FRANÇAIS
A showcase of ÉTS researchers’ publications and other contributions
SEARCH

Analytical modeling of the contact stress with nonlinear gaskets

Bouzid, Abdel-Hakim et Derenne, Michel. 2002. « Analytical modeling of the contact stress with nonlinear gaskets ». Journal of Pressure Vessel Technology, vol. 124, nº 1. pp. 47-53.
Compte des citations dans Scopus : 40.

The full text of this document is not available here.
Rechercher dans Google Scholar
Item Type: Peer reviewed article published in a journal
Professor:
Professor
Bouzid, Hakim
Affiliation: Génie mécanique
Date Deposited: 29 Oct 2012 20:47
Last Modified: 29 Oct 2012 20:47
URI: http://espace2.etsmtl.ca/id/eprint/2260

Actions (login required)

View Item View Item